All Activity

This stream auto-updates   

  1. Past hour
  2. I have never cut. I’ve never understood it....till now. I’m 32. And I have madly considered it so many many times. I don’t know how else to get all the rage and pain out of me.
  3. I'm IP and they've been giving it with night meds. I don't think it makes me sleep. I'm only on 20mg.
  4. Yesterday
  5. It's a bummer that you can't get a medically supervised methadone taper or something, @centaurus. You're through any acute withdrawals by now, though. So what you're left with is letting your body get back to some kind of baseline with regard to getting used to life without smack (or whatever your form of opiates), and whatever psychological cravings are associated, as well as dealing with life as it comes instead of trying to get out of it. Are you able to access therapy to increase or enhance your already existing "crap management" skills?
  6. Sometimes, but would never do it.
  7. I work in social services with direct client contact all day long. It's stressful and I wish I could leave. No part-time is allowed. I'd have already left if I'd been able to afford it. I'm solo, no help, and a life on permanent disability (which wouldn't cover rent on my tiny apartment) doesn't sound appealing. I keep looking for other job options.
  8. @Blahblah the depression study is closed. I am too old for the bipolar study18-50 https://www.23andme.com/depression-bipolar/ the analysis is not expensive through . I have not done it
  9. I take abilify and wellbutrin along with other meds. The wellbutrin helps my depression, but like jt said it is activating. I have a lot of fatigue and the wellbutrin does not upset my anxiety. But, i take lexapro for anxiety. An ssri with abilify (small dose) might be a better choice. For me, ablify is not activating, but it can be.
  10. Okay: Abilify 15mg, Cymbalta 60mg, Wellbutrin 450mg That's my MI cocktail. It works well, no real dealbreakers, but my emotions are pretty much dead. I can kind of see that with this pile, but this isn't the affective disorder I signed on for... and not what my wife wants from me. So... I am now trying to figure out if it's the meds, a holdover from my crazy days, or something else. Just looking around to see if anyone else runs into this long-term recovery issue.
  11. ^^ so agree. I take 600mg carbonate, for a lot of people that would be a drop in a bucket, but for me my levels are steadily at .7-.8. You really need routine bloodwork, and a script. And uninsured price is $11 a month, dirt cheap, so price shouldn't be a deal-breaker.
  12. it's getting cold at night, well it's 25 c but my feets are cold
  13. I'm not a doctor, but in my experience, this would not be a recommended combination for someone suffering from anxiety. I got anxiety when I was on Wellbutrin. I got extreme anxiety when I was on low doses of Abilify.
  14. I was actually started on 5 mg while in-patient by a different doctor. Than when I saw my regular doctor I asked to go up to 20 mg because I read that was the therapeutic dosage.
  15. Well, the great news is you still sound extremely positive. Remind yourself of that!! I am sorry the Trintellix didn't work out, but if the Wellbutrin tempered your panic before, I bet it will work again. My pdoc is TOTALLY for CBT. He has even told me it works as well as, if not better than, meds! I have thought about starting it but as you know, once you're feeling fine on the meds you feel like you don't need anything else which isn't smart or good for us, but I've fallen into the trap too. This is a common tactic, but sometimes when I find myself worrying about the panic coming back I say 'STOP' and imagine a big stop sign in front of me. Then I redirect my thoughts. The damn panic really is a "fear of the fear" (for me at least), and my panic is ALL about worrying about the panic coming back! So if I make myself STOP (sometimes I have to do this a few times), then start thinking about ANYTHING else (like what I need at the grocery store; what my day looks like tomorrow; ANYTHING), it really seems to help. But - that's only when I'm not already in panic mode. Once you're in that mode it's difficult to get out of without meds, in my experience. And thank you SO MUCH for the info from your dad about Klonopin. Yes, my pdoc is convinced it's fine for me (sometimes even encourages me to take a little more if I need it but I usually don't). Your comments were reassuring. Keep us posted on how you're doing!
  16. ^^ theforest, your art is beautiful. when I was 24, and was working as a directory assistance operator, I had a horrendous breakdown. It was at that time that I realized I couldn't hold down a "normal" job, and after my disability ran out, I started freelancing art and never looked back. That was 25 years ago. funny, the stresses of monthly exhibit deadlines was good for me, maybe because I was in control, and no one else. I thrived for over two decades. Hit a brick wall of creative block a few years back, but am now getting back into my studio again. It's not a lifestyle for everyone, and I admit, my husband has provided the vast majority of salary, but I think if I had to (which unfortunately might come to pass), I could provide enough to keep me afloat.
  17. Reopening this older topic instead of starting a new thread - I have started with a new therapist after a break from therapy for about 8 months. I am now experiencing nightmares again. They had stopped for about 2 years. I just had a meltdown recently and I am rebuilding (again). Has anyone else had nightmares return? Thank you.
  18. Both times while i was on abilify 7.5/ 10 mg I discountined cold turkey. Abilify has a long half life so it's taper on its own
  19. The max dose for Klonopin is 20 mg for specific seizures, often childhood. Children take 20 mg. I don't think you were ever in any danger.
  20. I only took Singulair for a very short period of time because it would cause anxiety and nausea for me. So I can definitely attest to some of those side effects.
  21. I can see why you would want to take every other day then every 3 days. But keep in mind that taking every other day only works well for meds that have long half-lives. Abilify does, Prozac does. several others have insanely long half-lives as well and for these taking every other day will work when you're trying to come off of them. I think you can do that with Celexa and Lexapro as well but you'd be pushing it. However, @notloki is right. Because Abilify has such a long half-life. It will naturally taper itself in your system and you can just stop taking it really. However, DO NOT do it without the guidance of your doctor. He may not be as familiar with the finer points but he has to know what you're doing.
  22. I found that the 20mg and 40mg doses of Latuda were actually stimulating so I had to take those in the morning but when it was increased to 60mg I had to start taking it at night because it was sedating.
  23. Interesting that your doctor decided to do that. Usually you start on 10mg. If it's too much you drop down to 5mg until you can tolerate it then try going back up. And if you do fine on 10mg they usually want you to go right to 20mg after two weeks.
  24. I knew someone was gonna ask .. here are a few reasons http://www.uu.se/en/media/news/article/?id=4918 https://selfhacked.com/blog/5-ht2c/ I have done tons of research on Serotonin and I have came to the conclusion that its bad especially in high amounts in the brain. You can think what you want but this is just my opinion. Just looking for a drug that can block the most serotonin in the brain.
  25. At the moment the best one I know of is Risperidone that I know of that blocks most Serotonin receptors. Is risperidone the best one or is there a better one I dont know of? If you look at the Pharmacology of Risperdal you can see its an antagonist on many if not all serotonin receptors. Any help is appericated as I am new to this stuff myself so I dont know 100% about these stuff. https://en.wikipedia.org/wiki/Risperidone
  1. Load more activity